MAUDE Adverse Event Report: STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR

STIMWAVE TECHNOLOGIES INC. STIMQ NEUROSTIMULATOR; PERIPHERAL NERVE STIMULATOR
Model Number FR8A-TRL-A0
Health Effect - Clinical Codes Erosion (1750); Skin Inflammation/ Irritation (4545)
Date of Event 02/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The patient had a permanent procedure performed on (b)(6) 2019, in which one freedom-8a receiver stimulator (fr8a-rcv-a0) was implanted.The clinical representative cannot confirm that the implant procedure was completed according to the product instructions for use since the clinical representative was not present at the time of the implant.The patient reported receiving therapy.The implanting clinician plans to perform a revision to correct the erosion, and the procedure has not been scheduled.The implanting clinician prescribed antibiotics to prevent infection (dosage, name, and frequency unknown).Based on this information, the device erosion was confirmed/replicated.There is no evidence that the product did not meet specifications, and the stimulator is used to treat pain.The cause of the erosion is unknown/no problem found.
 
Event or Problem Description
Stimulator had perforated the skin on the lower leg.

Brand Name
STIMQ NEUROSTIMULATOR
Common Device Name
PERIPHERAL NERVE STIMULATOR
Manufacturer (Section D)
STIMWAVE TECHNOLOGIES INC.
1310 park central boulevard s.
pompano beach FL 33064
MDR Report Key11429647
Report Number3010676138-2021-00032
Device Sequence Number3776482
Product Code GZF
UDI-Device Identifier00818225020679
UDI-Public010081822502067917200301
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K171366
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date03/01/2021
Device Model NumberFR8A-TRL-A0
Device Lot NumberSWO180322
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/05/2021
Initial Report FDA Received Date03/07/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1